# SDR HNAA2017091400308

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,050 hours, 66,415 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER FAILED TO ARM AT 65 KTS.  REJECTED T/O AND RETURNED TO THE GATE.  R & R THE NR 1 ENGINE, COMPLIED WITH AUTO FEATHER AND AUX FEATHER RUNS, IAW SRT MANUAL, OPS CHECKED GOOD.
